# SDR QXEA2009060200423

- Difficulty date: May 26, 2009
- Submitted: June 2, 2009
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 4,954 hours, 5,237 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Adc
- Part number: C17053AC03
- Part serial: 835
- Condition: Failed
- Location: Nr 2
- Part time: 10 hours, 9 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SEA- AFTER TAKEOFF 6 CAUTION LIGHTS CAME ON, PITCH TRIM, ELEVATOR FEEL, PROP DEICE, RUD CTRL, SPLR OUTBOARD, AND ROLL SPOILER OUTBOARD HYD.  THE ADU C/B ALSO HAD TRIPPED.  DIVERTED TO PDX.  LANDING UNEVENTFUL.  REMOVED AND REPLACED NR 2 AIR DATA UNIT IAW CAT 3 TC 6341101.  NR 2 ADU OP'S TEST GOOD.  ACFT REMAINS CAT 3 QUALIFIED, PLACARD READS CAT 3.  RETURNED TO SERVICE.
